|Juven and diahrea
Jul 24, 2001
Hi, I have noticed that when I started taking Juven that I go more often to the bathroom and I do have some diarrhea episodes in between. Could this be due to Juven? Thanks.
Response from Ms. Fields-Gardner
Diarrhea can be caused by many things and can be transient or long-term. Sometimes, starting a new supplement or way of eating (or even a new medication) can temporarily contribute to diarrhea until the body gets used to it. If your supplement is creating a problem with diarrhea that interferes with your daily routine and it lasts more than a few days, it would be wise to get it checked out. You can also experiment by taking the supplement out of the picture for a few days to see if the diarrhea subsides. The thing you don't want to miss is diarrhea as a sign of gastrointestinal infection, malabsorption, or another medical problem. Watch it carefully and put it on your list of questions for your doctor, nurse, and dietitian.
4 sizes less in 6 months but doctor says not wasting
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- Can You Get Herpes If You Use A Condom?
- How Do You Catch Std Crabs?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.